# SDR UIEA2024032200192

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FWD EDGE AFT CARGO DOOR FRAME DENT.  SMOOTHED OUT AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 REV 42.  MEASURED LENGTH 1.25" DEPTH 0.100" WITHIN SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL I LIMIT REV 42.   NO FURTHER DEFECTS NOTED.
